Childhood Diseases

Posted by: mab | 2012-10-15


4yr old on TB treatment

Hi Doc, my son tested last week since we were staying with someone who''s taking TB treatment. the Doctor discover that my son has TB and they put him on treatment. he''s taking 3 pills, but I''m struggling giving the medication because they dont tase so well. each morning when I give him he cries, Is there another medication maybe syrup for kids because the pills I''m really struggling. I mixed them with yoghurt and Syrup-Honey but still it still taste bad.
Help me out I''m so fustrated...

Expert's Reply



I am not certain what combination of anti-TB medicines your son is on,but most of the medicines should be available in syrup form.Please go back to the doctor who prescibed these tablets as they are well known to be bitter and in any case it is really difficult to get a child of your son's age to take tablets.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: mab | 2012-10-17

Hi Doc,
yesterday I took my son to the gp he confirmed that he has TB because they did Pd test at the clinic and they gave him treatment from the clinic. then I asked the gp if there is any fom of treatment I can have for my son since I''m struggling to give him the pills. I have to crush them then give it to him. he told me the pills are only treatment available for TB.

Reply to mab

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.